Loading...
Loading...

Go to the content (press return)

Institutions for navigational logics for graphical structures

Author
Orejas, F.; Pino, E.; Navarro, M.; Lambers, L.
Type of activity
Journal article
Journal
Theoretical computer science
Date of publication
2018-08-12
Volume
741
First page
19
Last page
24
DOI
https://doi.org/10.1016/j.tcs.2018.02.031 Open in new window
Repository
http://hdl.handle.net/2117/115595 Open in new window
URL
https://www.sciencedirect.com/science/article/pii/S0304397518301282 Open in new window
Abstract
We show that a Navigational Logic, i.e., a logic to express properties about graphs and about paths in graphs is a semi-exact institution. In this way, we can use a number of operations to structure and modularize our specifications. Moreover, using the properties of our institution, we also show how to structure single formulas, which in our formalism could be quite complex.
Citation
Orejas, F., Pino, E., Navarro, M., Lambers, L. Institutions for navigational logics for graphical structures. "Theoretical computer science", 12 Setembre 2018, vol. 741, p. 19-24.
Keywords
Graph logics, Institutions, Navigational logics
Group of research
ALBCOM - Algorithms, Computational Biology, Complexity and Formal Methods

Participants